We consider an elliptic equation driven by a p-Laplacian-like operator, on an n-dimensional Riemannian manifold. The growth condition on the right-hand side of the equation depends on the geometry of the manifold. We produce a nontrivial solution by using a Palais–Smale compactness condition and a mountain pass geometry.

Vetro C. (2021). An elliptic equation on n-dimensional manifolds. COMPLEX VARIABLES AND ELLIPTIC EQUATIONS, 66(2), 209-225 [10.1080/17476933.2020.1711745].

An elliptic equation on n-dimensional manifolds

Vetro C.
2021

Abstract

We consider an elliptic equation driven by a p-Laplacian-like operator, on an n-dimensional Riemannian manifold. The growth condition on the right-hand side of the equation depends on the geometry of the manifold. We produce a nontrivial solution by using a Palais–Smale compactness condition and a mountain pass geometry.
Settore MAT/05 - Analisi Matematica
Vetro C. (2021). An elliptic equation on n-dimensional manifolds. COMPLEX VARIABLES AND ELLIPTIC EQUATIONS, 66(2), 209-225 [10.1080/17476933.2020.1711745].
File in questo prodotto:
File Dimensione Formato  
2021_CVEE_Vetro.pdf

Solo gestori archvio

Descrizione: Articolo principale
Tipologia: Versione Editoriale
Dimensione 363.33 kB
Formato Adobe PDF
363.33 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/10447/468078
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 4
  • ???jsp.display-item.citation.isi??? 5
social impact